# SDR 97ZZZM681

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable Assy
- Part number: SD3456030XA
- Condition: Frayed
- Location: Elev Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED FLEET CAMPAIGN INSPECTION OF ELEVATOR TRIM CABLES, DETERMINED THAT THE AFT UP CABLE OF THE FWD SEGMENT WAS FRAYED.  FRAYING WAS 14 INCHES AFT OF THE TURNBUCKLE AT THE FIRST PULLEY.  REMOVED AND REPLACED ELEVATOR TRIM AFT UP CABLE OF FWD SEGMENT.  CABLE ASSUMED TO BE ORIGINAL.  (M)
